# SDR HYI2003F00019

- Difficulty date: November 7, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: 402C0488
- Engine: Cont TSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 52220125
- Condition: Unserviceable
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTICED FUEL ESCAPING FROM RT UPPER ACCESS PANEL.  ENGINES RUNNING NORMAL, EMERGENCY WAS DECLARED, LANDED WITHOUT INCIDENT.  MECHANIC REMOVED AND REPLACED PANEL SEALS AND RELEASED AIRCRAFT BACK TO SERVICE.
